Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Depo Provera since the age of 22. I am now 30 years old and have decided it might be a healthy thing tom come off for a while, expecially if one day I plan on having kids. Being on the shot was a wonderful thing: No period, no acne or weight gain. 

I have now been off of it about 2 and a half weeks. The last few days have been super painful. I have had cramping, bloating and diarrhea. My stomach has been upset and in knots. I feel nervous and anxious. I thought that these uncomfortable feeling might be due to being pregnant and took a test, but it came back negative.  I don't know how long I will feel this way...but I wish I can just feel normal again. Anyone have any similar experiences??? Or advice?

 

Ginny

Loading...

I have the same effects. i am 32 was on depo for 6 yrs. i have diarrhea , cramping on and off for 4 months now. but no period. i did not gain weight on depo but feel i have gained weight the last 4 months as my body does not know where it is. I am getting pregnancy symptoms. (sore breasts) cramps, feeling down and depressed. I just want it to end. I have looked on many sites and the girls say the same things but i feel the gp is not taking me seriously. I have been told it might take 1 yr to get the period back, I am struggling after 4 months with these symptoms.

 

Reply

Loading...

I have been experiencing the same. I was due to have my last jab mid-July, and for the last month I have had sore breasts, extreme bloating and have been feeling extremely emotional. I have been experiencing brown discharge but nothing more. Glad to hear I am not the only one, although am feeling everyone's pain. Lets hope these symptoms go soon for everyone!
Reply

Loading...

yes igto off of depo and i felt the same way
Reply

Loading...